A derivation of relativistically-invariant nonlinear field equations for strongly interacting many-body systems
UNSPECIFIED. (1997) A derivation of relativistically-invariant nonlinear field equations for strongly interacting many-body systems. INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 11 (7). pp. 929-944. ISSN 0217-9792Full text not available from this repository.
We re-examine the derivation of nonlinear field equations for a system of strongly interacting quasiparticles. Emphasis is placed on typical dispersion relations in the relativistic regime. Through Heisenberg's equations of motion for second-quantised operators we demonstrate that interacting many-body systems are described by a nonlinear Klein-Gordon type field equation. Its nonrelativistic equivalent was previously shown to be of the nonlinear Schrodinger type.
|Item Type:||Journal Article|
|Subjects:||Q Science > QC Physics|
|Journal or Publication Title:||INTERNATIONAL JOURNAL OF MODERN PHYSICS B|
|Publisher:||WORLD SCIENTIFIC PUBL CO PTE LTD|
|Official Date:||20 March 1997|
|Number of Pages:||16|
|Page Range:||pp. 929-944|
Actions (login required)
Downloads per month over past year